# SDR CA960924021

- Difficulty date: September 15, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC6300
- Engine: Pwa PT6A27
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Part number: 356677499502
- Condition: Intermittent
- Location: Eng Oil Press
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING FLIGHT THE ENGINE OIL PRESSURE INDICATION DROPPED TO 20 PSI, THERE WAS NO PROPELLER RPM CHANGE AND NO LOW OIL PRESSURE WARNING LIGHT. A PRECAUTIONARY SHUTDOWN WAS CARRIED OUT AND THE AIRCRAFT RETURNED TO BASE. THE OIL PRESSURE WAS CONFRIMED WITH A DIRECT READING GAUGE AND THE OIL PRESSURE TRANSMITTER WAS DETERMINED TO BE THE FAULT. THE UNIT WAS REPLACED AND THE AIRCRAFT RETURNED TO SERVICE.
